MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV MARKSMAN; CATHETER, CONTINUOUS FLUSH

MEDTRONIC MEXICO S. DE R.L. DE CV MARKSMAN; CATHETER, CONTINUOUS FLUSH
Model Number FA-55150-1030
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that the pipeline flex with shield technology stent released as expected, but when slowly advancing the microcatheter to retrieve the ptfe fins (distal protective sleeves), the dps moved the stent.The stent migrated to the neck of the aneurysm and fell into the aneurysm and it was not possible to recover with the microcatheter.No patient symptoms or complications were associated with this event.The patient was undergoing surgery for treatment of an unruptured, fusiform, segment c5 to c6 aneurysm with a max diameter of 15 mm and a 10 mm neck diameter.The landing zone arterial diameter was 4 mm distally and 4.71 mm proximally.It was noted the patient's vessel tortuosity was moderate.The angiographic result post procedure showed image without injury, however, the device stopped fulfilling its function of retaining the flow upon migration into the aneurysm.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).The pipeline was used for an approved indication (on-label) and was implanted at the intended location with full wall apposition.No side branches were covered by the pipeline.Medical or surgical intervention was not needed to prevent a permanent impairment of a function, the event did not lead to or extend patient hospitalization, and there was no injury as a result of the event.Additional information received reported that the aneurysm had not been completely closed, and the doctor was considering the possibility of a second procedure.Due to the complex anatomy and the fusiform aneurysm, during the microcatheter's ascent, the diverter became unstable and shifted into the aneurysm.A marksman microcatheter had been used.

Brand Name
MARKSMAN
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23633429
Report Number9617601-2025-02953
Device Sequence Number9317452
Product Code KRA
UDI-Device Identifier00836462014077
UDI-Public(01)00836462014077(17)270701(10)229189495
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K091559
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFA-55150-1030
Device Catalogue NumberFA-55150-1030
Device Lot Number229189495
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date11/24/2025
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale